ArticleClinics in dermatology
A definite case of Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) induced by administration of the Pfizer/BioNTech BNT162b2 vaccine for SARS-CoV2.
Article in Clinics in dermatology. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 3 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
3 citing papers in PubMed, 10 citations in OpenAlex.
- Atypical lymphoid proliferations associated with therapeutic intervention: a report of the 2024 EA4HP/SH lymphoma workshop.Virchows Archiv : an international journal of pathology · 2025Review
- Colitis with Hypereosinophilia following the Second Dose of the BNT162b2 mRNA COVID-19 Vaccine: A Case Report with a Literature Review.Internal medicine (Tokyo, Japan) · 2023Review
- Advances in understanding of the pathogenesis and therapeutic implications of drug reaction with eosinophilia and systemic symptoms: an updated review.Frontiers in medicine · 2023Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors at 2 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
At the end of December 2020, the anti-SARS-CoV2 vaccination campaign began in Italy. As the number of vaccinated subjects in the general population has increased, several adverse reactions have been observed and reported. Severe cutaneous adverse reactions (SCARs) induced by drugs or vaccines are rare but distinguished by high mortality and include DRESS syndrome or drug induced hypersensitivity syndrome (DiHS), a condition characterized by skin rash, eosinophilia, fever, lymphadenopathy, and involvement of one or more internal organs. Here we present a definite case of DRESS that occured following the administration of Pfizer/BioNTech COVID 19 vaccine. He required hospitalization and was managed with supportive care, antihistamines, and intravenous steroid.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.